# SDR USAA011342

- Difficulty date: October 27, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 53,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR FRAME CRACKED 4.75 INCH BY 4.75 INCH, R-4 FUSELAGE CUT OUT FORWARD FRAME LOWER SIDE.  STOPPED DRILLED CRACK, INSTALLED DOUBLER PER EA 85569.  (M)
